Does HBP cause the feeling like your heart is beating out of your chest? Not fast really, but like the pulsations of the heart or so strong it makes by whole body pulsate. Also, very anxious and irritable.
Most of the time, there are no symptoms in patients with high blood pressure. Symptoms that may occur include:
* Chest pain
* Ear noise or buzzing
* Irregular heartbeat
* Vision changes
The pounding heartbeats you are experiencing may be a side effect of the Azor - and you should call your doctor.
Azor side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Azor: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
In rare cases, Azor can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have muscle pain, tenderness, or weakness especially if you also have fever, nausea or vomiting, and dark colored urine.
Call your doctor at once if you have any other serious side effects such as:
*feeling like you might pass out;
*swelling in your hands or feet, rapid weight gain;
*fast or pounding heartbeats;
*urinating less than usual or not at all;
*jaundice (yellowing of the skin or eyes); or
*chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling.
Less serious Azor side effects include:
*warmth, redness, or tingly feeling under your skin;
*hair loss; or
*mild skin rash or itching.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 1 answer
Posted 6 Feb 2012 • 1 answer
Posted 8 Feb 2012 • 1 answer
Posted 6 Jul 2012 • 1 answer
Posted 19 Mar 2016 • 0 answers